MAUDE Adverse Event Report: ARTHREX, INC. 3.0 SINGLE LOADED SUTURETAPE S-TAK ASSY; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. 3.0 SINGLE LOADED SUTURETAPE S-TAK ASSY; BIO SOFT TISSUE FIXATN FASTNR
Model Number 3.0 SINGLE LOADED SUTURETAPE S-TAK ASSY
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Foreign Body In Patient (2687); Swelling/ Edema (4577)
Date of Event 01/19/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2026, the patient reported via phone that they underwent a left ankle arthroscopy with brostrom repair and internal brace on (b)(6) 2025.Approximately five weeks postoperatively, they began experiencing a sensation of something ¿poking through the skin,¿ irritation, decreased range of motion, and sharp pain during weight-bearing.The patient stated they initiated physical therapy on (b)(6) 2025 and have since experienced a progressive decline in range of motion.They rated their current pain as 8¿10 out of 10.The patient reported that recent mri findings showed mild bone swelling around the anchor, and avascular necrosis was suspected, although it is not yet visible on the mri.The (b)(6) 2025 procedure was performed to address chronic left ankle instability following a severe sprain that had not healed adequately.The patient also reported being instructed not to use assistive devices such as crutches or a brace during recovery.At the time of the report, no revision surgery is planned.The arthrex implants implanted in the left ankle arthroscopy with brostrom repair and internal brace on (b)(6) 2025 include ar-1788j-cp internalbrace implant system, ligament augmentation repair, biocomposite, with jumpstart dressing and two ar-8934bcst 3.0 single loaded suturetape s-tak assy.

Brand Name
3.0 SINGLE LOADED SUTURETAPE S-TAK ASSY
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24605341
Report Number1220246-2026-01417
Device Sequence Number16045285
Product Code HWC
UDI-Device Identifier00888867375116
UDI-Public(01)00888867375116(11)250407(17)290331(10)15416236
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K082810
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3.0 SINGLE LOADED SUTURETAPE S-TAK ASSY
Device Catalogue NumberAR-8934BCST
Device Lot Number15416236
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Supplement Date Received by Manufacturer06/30/2026
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date07/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown